# SDR TWAA9812601

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202175007
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINT FOUND EGRESS LIGHT STRIP FWD OF AFT LAV WAS INOPERATIVE.  REPLACED LIGHT STRIP.  CHECK-C 5-23-98 LAX.
